Bounds for characteristic values of entire matrix pencils

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


Entire matrix-valued functions of a complex argument (entire matrix pencils) are considered. Upper bounds for sums of characteristic values and a lower bound for the smallest characteristic value are derived in the terms of the coefficients of the Taylor series. These results are new even for polynomial pencils.

Original languageEnglish
Pages (from-to)311-320
Number of pages10
JournalLinear Algebra and Its Applications
Issue number1-3
StatePublished - 1 Oct 2004


  • Characteristic values
  • Entire matrix pencils

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Bounds for characteristic values of entire matrix pencils'. Together they form a unique fingerprint.

Cite this